Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tinnitus while on Neurobion Forte?

Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 507 Questions

default
Posted on Mon, 12 Jun 2017 in Internal Doctor Category
Question: Response required from Ent doctor

Suddenly while wake up in morning I got some beep sound in my left ear when I stand in front of tV and outside whoever speak It reflect as beep sound or press horn sound it reflect with beep sound with voice then I went to Ent long back I got the some different ear problems done pure tone that time he told mild issue with left ear and it's weak... Now again he repeat the test .my beep sound issue stopped automatically... I went with report he said same weakness in left ear so he prescribe medicine as pirapil 1200 when I search about that medicine it's mention as its used for alzemer desease for elder people but I don't have this issue I want to know why he prescribe pirapil 1200 for ear nerve weakness as he said you can take it for 90 day to stop further hearing loss no issue in taking this so I want to know about it and I took first dose feel afraid my muscle got relaxed and soft even my butock muscle got soft I have an another issue is my muscle is over relaxed automatic in different situation so I am taking neurobion forte for b12 Def now it's came as 420 value and Tay for vitamin d3 Defficiency value is 33 along megnixium dioxide for muscle strength to reduce muscle over relaxed... I want to know pirapil is correct medicine or not? Worry about may impact my organs kidney or liver
doctor
Answered by Dr. Remy Koshy 1 hour later
Brief Answer:
Explained below,

Detailed Answer:
Hello,
Thanks for posting your query in HealthcareMagic,


I have gone through both your previous queries and the respective answers given by Dr. Deepashree and Dr. XXXXXXX Aggarwal, and after going through your comments, as your physician, I would like to clear your doubts.

Regarding Pirapil 1200mg is usually a drug used in the treatment of Alzheimer's disease, dementia in Parkinson's disease etc; but it has also been used in certain other conditions due to its neuroprotective function and also improves the blood circulation to the concerned nerves. The dosage recommended for you of 1200mg is the minimum dosage and it is not known to cause any such side effects as you have mentioned. In general, it is known to cause weakness which can appear like relaxed muscles.

It does not have any record of any drug interactions with the other medicines you are already taking. Since your Neuro doctor has advised you to continue this drug for 90 days, I would suggest it better for you to continue it. If you feel the side effects are disabling, it would be for your best to discuss about this with your treating doctor and consider other alternatives.

I sincerely hope this helps,

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 8 hours later
hello doctor thanks for your update,

if I have pirapil mind got relaxed but after had few minutes my muscle over relaxed and seem muscle fat went like thine mean very watery , I don't know why I am getting this type of issue... I have this type of issue more than 3 year check electrolyte other test all fine... had vitamin d deficiency I am taking supplements for it but it's not stable level for vitamin d value more than 30 if I stop it reduces again I need to continue..... and my back side muscle will be over relaxed till neck to feet some time some time feel neck muscles will be elastic feel so some time I cant shake the head fast will like over soft if turn or shake will get vertigo so why this muscle is over relaxed if I have this type of medicine Iam getting this issue consult ortho neuro and endocrine no fix.... no issue while taking bp or megnisum medicine... if I take magnesium I feel little better muscle feel little strength but I don't have magnesium deficiency... so I am taking megnisum oxide.. 200 mg and night neurobion forte and morning cresar am 40. so I want to know why my muscle over relaxed something like taring
doctor
Answered by Dr. Remy Koshy 16 hours later
Brief Answer:
Kindly see below,

Detailed Answer:
Hi again,
Thanks for writing back,

I have gone trough your query and certainly can understand your concern,

Let me assure you that majority of your musculoskeletal symptoms arises from unstable levels of vitamin D, which seems to aggravate when pirapil is taken. Pirapil is known to be given to patients to treat myoclonus, which causes muscle twitching and jerking, and thereby relaxes the muscle.

Like I mentioned before, I would suggest you to discuss about other alternatives with your treating neurologist.

I hope this helps,

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 42 hours later
one final question... whenever I try to swallow I can feel and hear some gaugil sound something water movement in both the ear at the time of swallow... if I see in the the mirror and do manual swallow movement it's feel on both ear but I don't have pain or seal now only some water loading feel in both ear while swallowing
doctor
Answered by Dr. Remy Koshy 1 hour later
Brief Answer:
Secretory otitis media

Detailed Answer:
Hi again,
Thanks for the follow up,

From the description that you have provided me with, you seem to have symptoms pertaining to Secretory Otitis Media, which is a condition causing blockage of eustachian tube. As a result, there occurs a fluid build up in the middle ear thereby giving rise to the above symptoms.

I would suggest you to do the following:

- Consult with an ENT specialist for a tympanometry test so as to ensure fluid in middle ear.

- Can consider using nasal decongestant (xylometazoline/ oxymetazoline), helps in maintaining the pressure balance.

- Your treating doctor can teach you about different maneuvers to treat this condition.

- Look out for any signs of active infection like redness, pain, or pus.

This should resolve once the blockage is treated.

I hope this helps,

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics ,   ,   ,  

Recent questions on  Hearing loss

doctor1 MD

sir, I am operated for epidermoid at left cerebello pontine angle .I suffered with post operative complications like hearing loss (up to 53...

doctor1 MD

Friend had severe sickness, diarrhea & stomach pain possible diagnosis of colitis. However, although slowly recovering he had hearing loss in left...

doctor1 MD

Our 17 year old daughter was diagnosed with Digeorge syndrom at 3 months of age. She has had major cardiac issues with 3 truncus artiriosis...

doctor1 MD

I m a lady of about 28 yrs old. i m suffering from headache since 9 years. but its frequqncy had increased in last 2 years. i m taking nimesulide...

doctor1 MD

What does a mastoidectomy involve? What type of care is required before and after such a procedure?

doctor1 MD

Dr. Eni My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was...

doctor1 MD

I've seen 2 doctors. I've also emailed back and fourth with Dr. XXXXXXX XXXXXXX on this site. My symptoms are ringing in the left ear. Low grade...